# SDR SWAA2022012884621

- Difficulty date: June 30, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 63,236 hours, 36,810 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RING ROOT AT UPPER SUPPORT BRACKET CRACKED AT REAR SPAR ATTACH POINT. / REMOVED + REPLACED SUPPORT BRACKET AT REAR SPUR ATTACH POINT IAW SRM 51-40-02 + DWG#115A2000 REV B
